# SDR DL72S950991

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Nr 6 Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK .25 INCH CRACK NR 6 FLAP ACTUATOR ATTACH ANGLE LOWER OUTBOARD SIDE REPAIR.  REPAIRED PER MM 57-20-21 PG 811.
